# SDR SWAA2025061169183

- Difficulty date: May 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BS 947.5 BTW STR 26L TO STR 26R WL 156.1 AT AFT CARGO COMPARTMENT 2025-309348<[01] REPLACED SUPPORT ANGLE LOCATED BS 947.5 BTW STR 26L TO STR 26R WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 51-40-02-0G-0 AND DWG# 149A8117 SHEET 6 REV -: SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED BS 947.5 BTW STR 26L TO STR 26R WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG# 149A8117 SHEET 6 REV -: SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW
